Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 26.07.2010
From: Sally

Subject: hi Gang!

Just thought I would drop in and say hello. How are you Jill, Verity, Val et al? Must be summer hols as none of you around v much! Arthritis still a drag and am switching to Mtx injections next week as rheumy thinks it might work better and with less side effects. Any advice for me?
xx
reply | back to forum

Date: 27.07.2010
From: Lynn B

Subject: Re: hi Gang!

Hi sally I havent been on for a while, so dont know where everyone is hiding? ( probably on facebook?)hope the injections are better for you, let us know how you get on with them. tc xx
reply | back to forum

Date: 27.07.2010
From: Abbie

Subject: Re: hi Gang!

Hi Sally! I've not been on for a while either. I went onto mtx shots for same reason. Side effects are much better. All I have now is that I can't stay awake for 24hrs afterwards which doesn't bother me but it annoys the hell outta my Mum who I live with. As far as the injections themselves go, you'll be shown how to do it and it really isn't as bad as you think but do make sure the alcohol wipe is totally dry before you inject otherwise it REALLY stings. As for working better. It's made no difference to me hence starting Ciclosporin. Good luck though hun XXX
reply | back to forum

Date: 27.07.2010
From: Sally

Subject: Re: hi Gang!

Hi Abbie and Lynn, Thanks for the tips Abbie, am hoping they will work better. I find that minor infections take forever to clear up and things like mosquito bites get infected very easily. Do you have that problem? Has got worse on higher dose of mtx. By heck this illness is boring!!

To change the subject - did you have your nail op yet?

How are you Lynn?
tc
Sally x
reply | back to forum

Date: 27.07.2010
From: Lynn B

Subject: Re: hi Gang!

Hi Sally, I think everyone is having a realy bad time at the moment, I have been having trouble with very swollen legs and feet,GP not sure wot it is so i have been put on water tabs for two weeks to see if they help. Bit worried as i have got heart probs and now they think i may have diabetes... HOPE NOT, have got to wait another week for results from more blood tests. t.c. xx
reply | back to forum

Date: 27.07.2010
From: Sally

Subject: Re: hi Gang!

Oh dear Lynn, that sounds tough and a bit worrying. Were you on steroids? Sometimes they can cause diabetes plus lots of other things too, some of which I am blessed with, not! Hope you get some good results through next week. It gets very tedious having all these tests I find. Wish you the best!
xx
reply | back to forum

Date: 27.07.2010
From: kazzie

Subject: Re: hi Gang!

hi i find the injections so much eaiser to cope with am still really tired all time though but am told that will get better they have also added another tablet to try help but now i have got a water infection so feel like crap and cant keep awake lol and is there a facebook group on arthritis
reply | back to forum

Date: 27.07.2010
From: Sally

Subject: Re: hi Gang!

hi Kazzie, thanks for the advice. Glad to hear you find injections useful. I'm going to see the nurse next week to learn how to do them. I trained as a nurse myself a long time ago but think it is entirely different injecting yourself! Sorry to hear you are feeling a bit rough and hope you feel better soon.
xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board